# SDR 2022FA0000153

- Difficulty date: March 8, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Aircraft: N703G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881459
- Aircraft time: 698 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: None
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 698 hours
- Component: Skin,, Piper
- Component part number: 38217004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBOARD LOWER FORWARD SKIN AFT STIFFENER FOUND CRACKED.
